# SDR CA090820001

- Difficulty date: August 19, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 12,433 hours
- Engine: Pwa PT6A67D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bolt
- Condition: Unknown
- Component: Spline Adapter
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINEERING INVESTIGATION REPORT PT6A2009-068.
